加载中…
We investigate a class of nonlocal equations whose leading operator is modeled on either the fractional -Laplacian or the regional fractional -Laplacian, . We prove local self-improving properties of weak solutions to the fractional -Laplacian in the case with non-integrable right-hand side, as well as to the regional fractional -Laplacian in the subquadratic case , by extending the nonlinear commutator estimates developed by Schikorra (Math. Ann. 366 (1-2):695–720, 2016).

生成讲解博客的中文版本

生成AI智能校验的中文版本